# SDR UALA2009082102590

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 74,969 hours, 12,124 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00229
- Part serial: 97
- Condition: Malfunctioned
- Location: Rt Overide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN 1800 LB FUEL IMBALANCE DURING CENTER TANK PUMP USAGE.  AND 20.0 LB REMAINING IN CENTER TANK.  REPLACED RIGHT CENTER OVERRIDE PUMP, LEAK CHECKED.  NO LEAKS NOTED.  OPS CHECKS GOOD.
